Alert archive / Kansas / Wind Advisories in 2010

Wind Advisory 31, NWS Dodge City, KS

November 7, 201020 counties in Kansas

NWS Dodge City, KS issued this wind advisory at Nov 7, 2010, 3:44 AM CST for 20 counties in Kansas. It took effect at Nov 7, 2010, 12:00 PM CST. It was in force for 5 hr.

The area

The counties it named.

The facts

Issued
Nov 7, 2010, 3:44 AM CST (09:44 UTC)
In effect from
Nov 7, 2010, 12:00 PM CST
Expired
Nov 7, 2010, 5:00 PM CST
In force
5 hr
Issued by
NWS Dodge City, KS

Counties Barber County, KS, Clark County, KS, Comanche County, KS, Edwards County, KS, Ellis County, KS, Finney County, KS, Ford County, KS, Gray County, KS, Haskell County, KS, Hodgeman County, KS, Kiowa County, KS, Lane County, KS, Meade County, KS, Ness County, KS, Pawnee County, KS, Pratt County, KS, Rush County, KS, Seward County, KS, Stafford County, KS, Trego County, KS

The radar

The Dodge City radar (KDDC), 24 km from the middle of the area, began a volume at 09:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 9.7 hours before the alert went out and 19 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2010-11-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2010-11-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 107 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3493 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
107 m²/s²
0-3 km storm-relative helicity
105 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

092 
WWUS73 KDDC 070944
NPWDDC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE DODGE CITY KS
344 AM CST SUN NOV 7 2010

...STRONG SOUTH WINDS WILL DEVELOP ACROSS PARTS OF WESTERN KANSAS
TODAY...

.A TIGHTENING SURFACE PRESSURE GRADIENT ACROSS CENTRAL AND PARTS
OF WESTERN KANSAS WILL RESULT IN STRONG AND GUSTY SOUTH WINDS FROM
LATE MORNING INTO THIS AFTERNOON. THE WINDS SHOULD BEGIN TO
DECREASE BY LATE AFTERNOON.

KSZ030-031-044>046-063>066-076>081-086>090-071745-
/O.NEW.KDDC.WI.Y.0031.101107T1800Z-101107T2300Z/
TREGO-ELLIS-LANE-NESS-RUSH-FINNEY-HODGEMAN-PAWNEE-STAFFORD-
HASKELL-GRAY-FORD-EDWARDS-KIOWA-PRATT-SEWARD-MEADE-CLARK-COMANCHE-
BARBER-
INCLUDING THE CITIES OF...WAKEENEY...CEDAR BLUFF RESERVOIR...
HAYS...ELLIS...DIGHTON...NESS CITY...LA CROSSE...RUSH CENTER...
GARDEN CITY...KALVESTA...JETMORE...HANSTON...LARNED...BURDETT...
ST. JOHN...STAFFORD...HUDSON...SUBLETTE...SATANTA...CIMARRON...
MONTEZUMA...DODGE CITY...BUCKLIN...KINSLEY...LEWIS...GREENSBURG...
HAVILAND...PRATT...LIBERAL...KISMET...MEADE...FOWLER...ASHLAND...
MINNEOLA...COLDWATER...PROTECTION...MEDICINE LODGE...KIOWA...
SUN CITY
344 AM CST SUN NOV 7 2010

...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 5 PM CST THIS
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 5 PM CST THIS
AFTERNOON. 


* TIMING: WINDS SHOULD INCREASE TO ADVISORY LEVELS BY NOON AND
  CONTINUE UNTIL SHORTLY BEFORE SUNSET.

* WINDS: SOUTH WINDS WILL INCREASE TO AROUND 30 TO 35 MPH. WIND
  GUSTS AS HIGH AS 45 TO 50 MPH WILL BE POSSIBLE.

* IMPACTS: TRAVEL ON EAST-WEST ROADS AND HIGHWAYS WILL BE
  DIFFICULT DUE TO STRONG CROSS WINDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO
39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$

GERARD
2 follow-up statements
133 
WWUS73 KDDC 071751
NPWDDC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE DODGE CITY KS
1151 AM CST SUN NOV 7 2010

...STRONG SOUTH WINDS DEVELOPING ACROSS PARTS OF WESTERN KANSAS...

.A TIGHTENING SURFACE PRESSURE GRADIENT ACROSS CENTRAL AND PARTS
OF WESTERN KANSAS WERE RESULTING IN STRONG AND GUSTY SOUTH WINDS
THIS AFTERNOON. THE WINDS SHOULD BEGIN TO DECREASE BY LATE
AFTERNOON.

KSZ030-031-044>046-063>066-076>081-086>090-072300-
/O.CON.KDDC.WI.Y.0031.101107T1800Z-101107T2300Z/
TREGO-ELLIS-LANE-NESS-RUSH-FINNEY-HODGEMAN-PAWNEE-STAFFORD-
HASKELL-GRAY-FORD-EDWARDS-KIOWA-PRATT-SEWARD-MEADE-CLARK-COMANCHE-
BARBER-
INCLUDING THE CITIES OF...WAKEENEY...CEDAR BLUFF RESERVOIR...
HAYS...ELLIS...DIGHTON...NESS CITY...LA CROSSE...RUSH CENTER...
GARDEN CITY...KALVESTA...JETMORE...HANSTON...LARNED...BURDETT...
ST. JOHN...STAFFORD...HUDSON...SUBLETTE...SATANTA...CIMARRON...
MONTEZUMA...DODGE CITY...BUCKLIN...KINSLEY...LEWIS...GREENSBURG...
HAVILAND...PRATT...LIBERAL...KISMET...MEADE...FOWLER...ASHLAND...
MINNEOLA...COLDWATER...PROTECTION...MEDICINE LODGE...KIOWA...
SUN CITY
1151 AM CST SUN NOV 7 2010

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM CST THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM CST THIS AFTERNOON. 

* TIMING: THE STRONGEST WINDS ARE EXPECTED BETWEEN 1 PM AND 4 PM CST.

* WINDS: SOUTH WINDS WILL INCREASE TO AROUND 30 TO 35 MPH. WIND 
  GUSTS AS HIGH AS 45 TO 50 MPH WILL BE POSSIBLE. 

* IMPACTS: TRAVEL ON EAST-WEST ROADS AND HIGHWAYS WILL BE 
  DIFFICULT DUE TO STRONG CROSS WINDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO
39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$

UMSCHEID
067 
WWUS73 KDDC 072256
NPWDDC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE DODGE CITY KS
456 PM CST SUN NOV 7 2010



.WINDS WILL CONTINUE TO DECREASE THIS EVENING.

KSZ030-031-044>046-063>066-076>081-086>090-080000-
/O.EXP.KDDC.WI.Y.0031.000000T0000Z-101107T2300Z/
TREGO-ELLIS-LANE-NESS-RUSH-FINNEY-HODGEMAN-PAWNEE-STAFFORD-
HASKELL-GRAY-FORD-EDWARDS-KIOWA-PRATT-SEWARD-MEADE-CLARK-COMANCHE-
BARBER-
INCLUDING THE CITIES OF...WAKEENEY...CEDAR BLUFF RESERVOIR...
HAYS...ELLIS...DIGHTON...NESS CITY...LA CROSSE...RUSH CENTER...
GARDEN CITY...KALVESTA...JETMORE...HANSTON...LARNED...BURDETT...
ST. JOHN...STAFFORD...HUDSON...SUBLETTE...SATANTA...CIMARRON...
MONTEZUMA...DODGE CITY...BUCKLIN...KINSLEY...LEWIS...GREENSBURG...
HAVILAND...PRATT...LIBERAL...KISMET...MEADE...FOWLER...ASHLAND...
MINNEOLA...COLDWATER...PROTECTION...MEDICINE LODGE...KIOWA...
SUN CITY
456 PM CST SUN NOV 7 2010

...WIND ADVISORY WILL EXPIRE AT 5 PM CST THIS AFTERNOON...

THE WIND ADVISORY WILL EXPIRE AT 5 PM CST THIS AFTERNOON. 


$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this wind advisory went out at Nov 7, 3:37 AM CST, 7 minutes earlier.

Area forecast discussion, Nov 7, 3:37 AM CST, 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DODGE CITY KS
337 AM CST SUN NOV 7 2010

.DISCUSSION...

DAYS 1-2...

FORECAST CHALLENGES TODAY INCLUDE A WIND ADVISORY AND RED FLAG WARNING.
THE 00Z UA ANALYSIS SHOWED AN UPPER LEVEL HIGH PRESSURE RIDGE EXTENDING
FROM SOUTHERN NEW MEXICO INTO THE NORTHERN PLAINS. THIS RIDGE WAS SLOWLY
FLATTENING OUT AS IT MOVES EAST. THE LONG ADVERTISED SHORTWAVE TROUGH
WAS ONSHORE OVER CALIFORNIA. IR SAT IMAGERY SHOWED THIS SYSTEM MOVING
THROUGH THE GREAT BASIN EARLY THIS MORNING. IN THE LOWER LEVELS...A
LEE SIDE TROUGH WAS CONTINUING TO STRENGTHEN OVER EASTERN COLORADO.
SURFACE ANALYSIS SHOWS THAT DEWPOINTS ACROSS SOUTHWEST KANSAS INTO
FAR SOUTHWEST TEXAS CONTINUE TO RUN IN THE 20S.

FOR TODAY INCREASING WESTERLY FLOW ALOFT AND THE APPROACH OF THE
SHORTWAVE WILL RESULT IN CONTINUED STRENGTHENING OF THE LEE SIDE
TROUGH AND A RESULTANT TIGHTENING OF THE SURFACE PRESSURE GRADIENT
ACROSS PARTS OF SOUTHWEST INTO SOUTH CENTRAL KANSAS. NAM MOS GUIDANCE
INCREASES WINDS TO AOA 26 KNOTS AFTER 18Z. FORECAST 850 MB WINDS ALSO
INCREASE INTO THE 45-50 KNOT RANGE NEAR AND ABOVE THE TOP OF THE MIXED
LAYER. WE SHOULD SEE WINDS EXCEEDING ADVISORY CRITERIA AROUND OR AFTER
18Z. WILL HOIST A WIND ADVISORY FOR THE AREA ALONG AND EAST OF A LINE
FROM DIGHTON TO GARDEN CITY AND LIBERAL FROM 18Z TO 23Z.

ALONG WITH THE STRONG WINDS, HUMIDITY LEVELS SHOULD FALL INTO THE
10 TO 15 PERCENT RANGE THIS AFTERNOON AS TEMPERATURES CLIMB INTO
THE 70S AND DEWPOINTS RANGE IN THE LOWER TO MIDDLE 20S. THE PREVIOUS
SHIFT UPGRADED THE FIRE WEATHER WATCH TO A RED FLAG WARNING OVER ALL
BUT THE SOUTHEAST THIRD OF THE CWA. THE NAM SURFACE DEWPOINT PROGS SHOWS
DEWPOINTS IN THAT AREA ALSO FALLING INTO THE MID 20S THIS AFTERNOON.
WHILE HIGH TEMPERATURES WILL BE A LITTLE COOLER IN THAT AREA TODAY,
THINK THAT THE POTENTIAL IS THERE FOR HUMIDITIES TO FALL TO AROUND
15 PERCENT FOR A LONG ENOUGH PERIOD TO WARRANT ISSUING A RED FLAG
WARNING FOR THAT AREA AS WELL.

WITH THE TIME CHANGE AND EARLIER SUNSET...WINDS SHOULD BE FALLING
OFF BY 5 PM THIS AFTERNOON SO WILL RUN THE HEADLINES UNTIL THEN.
AS THE SHORTWAVE MOVES OVER THE CENTRAL HIGH PLAINS THIS EVENING
IT WILL PUSH A WIND SHIFT OUT INTO WESTERN KANSAS OVERNIGHT. LIGHTER
WINDS WILL HELP TEMPERATURES FALL OFF EVEN MORE THAN PREVIOUSLY
FORECAST AND HAVE LOWERED TEMPERATURES SOME.

ON MONDAY ANOTHER STRONGER UPPER LEVEL WAVE MOVES INTO THE WESTERN
CONUS. THIS WILL RESULT IN THE LEE SIDE TROUGH REESTABLISHING ITSELF
OVER EASTERN COLORADO WITH AN INCREASING SURFACE PRESSURE GRADIENT
ACROSS KANSAS. THE MODELS SHOW A MODEST INCREASE IN SURFACE DEWPOINTS
ACROSS KANSAS THAT COULD KEEP RELATIVE HUMIDITIES FROM FALLING INTO
RED FLAG CRITERIA AGAIN. WE COULD GET CLOSE TO CRITERIA OVER THE
FAR WESTERN COUNTIES WHERE DEWPOINTS WILL BE THE LOWEST. FOR NOW WILL
HOLD OFF ON ISSUING A FIRE WEATHER WATCH FOR MONDAY BUT LATER SHIFTS
WILL HAVE TO KEEP AN EYE ON THIS.

DAYS 3-7...

MUCH MORE INTERESTING WEATHER WILL AFFECT WESTERN KANSAS IN THE
EXTENDED PERIOD AS A MEAN LONG WAVE TROUGH DIGS INTO THE CENTRAL
PART OF THE COUNTRY AND BRINGS TO AN END THE WARM, QUIET WEATHER
THAT HAS PREVAILED FOR THE PAST FEW WEEKS. THE ATMOSPHERE HAS
RESPONDED TO A SHARP SPIKE IN MOUNTAIN TORQUE THAT OCCURRED 28-29
OCTOBER, AND THE RELATIVE ATMOSPHERIC ANGULAR MOMENTUM HAS INCREASED
TO JUST BELOW CLIMATOLOGY. THE ATMOSPHERE HAS ORBITED TO PHASE 5 OF
THE GLOBAL WIND OSCILLATION (GWO) PHASE SPACE DIAGRAM, WHICH
SUPPORTS RIDGING IN THE WESTERN PART OF THE COUNTRY. MOUNTAIN TORQUE
IS TRENDING TOWARD NEGATIVE TERRITORY, AND THE CALCULATED TENDENCY
OF THE RELATIVE ATMOSPHERIC ANGULAR MOMENTUM APPEARS LIKELY TO
BECOME NEGATIVE IN THE NEAR FUTURE. AS SUCH, THE ATMOSPHERE SHOULD
ORBIT BACK TO PHASE 1-2 OF THE GWO BY MID NOVEMBER, AND A MEAN LONG
WAVE TROUGH IN THE CENTRAL PART OF THE COUNTRY APPEARS REASONABLE.

THE NUMERICAL MODELS ARE STRUGGLING WITH TIMING AND AMPLITUDE OF
THE TROUGH THAT DIGS INTO THE CENTRAL PART OF THE COUNTRY THURSDAY.
THE 12Z ECMWF WAS MUCH SLOWER AND MORE CLOSED THAN ANY OF THE OTHER
MODELS, BUT THE 00Z RUN WAS MORE PROGRESSIVE AND MORE CONSISTENT
WITH THE OTHER SOLUTIONS. THE OPERATIONAL GFS MOVES A CLOSED UPPER
LEVEL CYCLONE ACROSS NORTHERN OKLAHOMA THURSDAY NIGHT AND FRIDAY,
WHILE THE GEM IS MUCH MORE PROGRESSIVE AND OPEN WITH THE UPPER LEVEL
TROUGH. THE NEW ECMWF CONTINUES TO BE SLOWER THAN THE OTHER MODELS
BUT IS MORE OPEN THAN THE GFS. MOST OF THE GFS ENSEMBLE MEMBERS ARE
ARE FARTHER NORTH THAN THE OPERATIONAL RUN. THE SLOW ECMWF SOLUTION
STILL IS THE OUTLIER ON SPEED, AND THE GEM APPEARS TO BE TOO FAST.
THE GFS ENSEMBLE MEAN IS FARTHER NORTH THAN THE OPERATIONAL SOLUTION
AND REPRESENTS A REASONABLE COMPROMISE BETWEEN THE SLOW ECMWF AND
FAST GEM AND LARGELY WAS USED FOR GRID MODIFICATIONS THIS MORNING.

THE STRONG UPPER LEVEL TROUGH THAT WAS NEAR 140W EARLY THIS MORNING
WILL APPROACH WESTERN KANSAS TUESDAY EVENING, AND CYCLOGENESIS IN
EASTERN COLORADO TUESDAY WILL SUPPORT STRONG SOUTH LOW LEVEL FLOW
AND WARM TEMPERATURES AGAIN. LOW LEVEL MOISTURE RETURN WILL
BE LIMITED, BUT MID LEVEL COOLING AND UVV WITH THE APPROACH OF THE
UPPER LEVEL TROUGH MAY BE SUFFICIENT TO SUPPORT A FEW HIGH BASED
SHOWERS LATE TUESDAY AND TUESDAY NIGHT. SLIGHTLY COOLER AIR WILL
SPREAD INTO KANSAS WEDNESDAY BEHIND THE UPPER LEVEL TROUGH, BUT
TEMPERATURE WILL COOL NO MORE THAN CLIMATOLOGICAL AVERAGES. THE WEAK
COLD FRONT WILL STALL IN NORTHERN OKLAHOMA. AS THE UPPER LEVEL
TROUGH NEAR 175W DIGS INTO THE WESTERN UNITED STATES THURSDAY,
PRESSURES WILL FALL IN SOUTHEASTERN COLORADO, AND LOW LEVEL MOISTURE
WILL FLOW BACK OVER THE OLD FRONTAL BOUNDARY. ISENTROPIC LIFTING
OVER THE FRONT WILL SUPPORT WIDESPREAD CLOUDINESS AND DEVELOPMENT OF
RAIN DURING THE DAY THURSDAY. SUFFICIENT LOW LEVEL MOISTURE RETURN
WILL OCCUR BY THURSDAY AFTERNOON THAT THUNDERSTORMS MAY DEVELOP IN
SOUTH CENTRAL KANSAS NORTH OF THE FRONTAL BOUNDARY. SOME UNCERTAINTY
CONTINUES ABOUT WHETHER OR NOT ENOUGH COLD AIR WILL SPILL INTO
WESTERN KANSAS TO SUPPORT A FEW WET SNOW FLAKES NEAR THE END OF THE
PRECIPITATION EVENT THURSDAY NIGHT, SO A MENTION OF RAIN OR SNOW WAS
LEFT IN THE GRIDS IN THE WESTERN COUNTIES LATE THURSDAY NIGHT INTO
EARLY FRIDAY MORNING.

&&

.AVIATION...

VFR CONDITIONS WILL CONTINUE. AN AREA OF HIGH LEVEL CLOUDINESS IN
ADVANCE OF AN UPPER LEVEL TROUGH WILL SPREAD INTO WESTERN KANSAS
THIS MORNING. HIGH CLOUDINESS WILL DECREASE THIS AFTERNOON AS THE
UPPER LEVEL TROUGH MOVES RAPIDLY TO THE NORTHEAST. LOW LEVEL SOUTH
WIND WILL INCREASE TO 25 TO 35 MPH WITH HIGHER GUSTS BY LATE MORNING
BUT WILL DIMINISH THIS EVENING.

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  77  39  76  42 /   0   0   0   0
GCK  79  36  76  39 /   0   0   0   0
EHA  79  37  78  42 /   0   0   0   0
LBL  79  37  77  40 /   0   0   0   0
HYS  76  39  75  41 /   0   0   0   0
P28  73  42  74  46 /   0   0   0   0

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING FROM 1 PM CST /NOON MST/ TO 5 PM CST /4 PM MST/
THIS AFTERNOON FOR KSZ030-031-043>046-061>066-074>081-084>090.

WIND ADVISORY FROM 12 PM TO 5 PM CST THIS AFTERNOON FOR KSZ030-
031-044>046-063>066-076>081-086>090.

&&

FN02/01
Hazardous weather outlook, Nov 6, 3:35 PM CDT, 13 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DODGE CITY KS
335 PM CDT SAT NOV 6 2010

KSZ030-031-043>046-061>066-074>081-084>090-072045-
TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN-
PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA-
PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER-
335 PM CDT SAT NOV 6 2010 /235 PM MDT SAT NOV 6 2010/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH
CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

FIRE DANGER WILL BE CRITICAL BY SUNDAY AFTERNOON AS RELATIVE
HUMIDITIES FALL INTO THE TEENS AND SOUTH WINDS BECOME VERY GUSTY.
LATE NEXT WEEK...A SIGNIFICANT STORM SYSTEM IS EXPECTED TO DEVELOP
ACROSS THE SOUTHERN ROCKIES AND WESTERN GREAT PLAINS. THIS STORM
HAS THE POTENTIAL OF BECOMING A HIGH-IMPACT WEATHER SITUATION
ACROSS MUCH OF WESTERN KANSAS. SPECIFIC IMPACTS ARE EXPECTED TO
BECOME MORE CLEAR AS THE THURSDAY-FRIDAY TIME FRAME APPROACHES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

&&

FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC

UMSCHEID

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 6, 8:55 PM CDTRed Flag WarningDDCBarber, Clark, Comanche, Edwards, Ellis, Finney and 21 more21 hr
Nov 7, 1:15 PM CSTFire Weather WatchDDCFord, Grant, Gray, Haskell, Meade, Morton and 2 more15 hr

Nearby

Wind Advisories in Kansas, 2010Every wind advisory in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.